MathSciNet Relay Station
MathSciNet bibliographic data
MR482921 60B99
Dettweiler, Egbert A characterization of the Banach spaces of type $p$ by Lévy measures. Math. Z. 157 (1977), no. 2, 121–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement